# SDR QR9R2025082100001

- Difficulty date: August 21, 2025
- Submitted: August 21, 2025
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 9732
- Aircraft time: 4,300 hours
- System (JASC): 6700 · Rotorcraft Flight Control
- Part: Actuator
- Part number: 41800879001
- Part serial: 615
- Condition: Failed
- Location: Yaw Trim
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF DUE TO TAIL ROTOR PEDALS HAVE EXCESSIVE FREEPLAY AT IDLE AND WITH ENGINES NOT RUNNING. TROUBLESHOOTING REVEALED YAW TRIM ACTUATOR WAS GRINDING. REMOVED AND REPLACED YAW TRIM ACTUATOR IAW AMM 67-14-00, 4-1. TEST FLIGHT SUCCESSFULLY COMPLETED IAW AMM 05-60-00, 6-1.
